# SDR FDEA201106092179

- Difficulty date: June 9, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N716FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 358
- Aircraft time: 36,545 hours, 35,159 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Roller Track
- Part number: A2577132521200
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT. ROLLER TRAY R1 HAS DOUBLE DRILLED HOLE BETWEEN FRAME 35 AND 36 REMOVED AND REPLACED ROLLER TRACK SECTION IAW SRM 53-10-15 PG 211/212.
